# SDR 04FDEA03489

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAIL CONE AFT MOST FRAME CRACKED AT 2 PLACES ABOVE & BELOW THE RIGHT TOP LATCH KEEPER ASSY CUTOUT AREA. REPAIRED AS PER SRM 53-00-01 FIG 9 VOL 2.
